Friday, October 24, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Tuesday, May 18, 2010 sandy, Community Member, asks

Q: daily stomach pain-started with taking Pristiq one and one half years ago-stopped-but not pain

Hi-Sorry for taking up so much space lately-having problems-stomach pain on a dailly basis for 8 months on pristiq-had to give it up-been on welbutrin xl for several months and it has been giving me same problem-both drugs list stomach pain as a  side effect---I need a new treatment right now because I have also been going through the dropping of cymbalta that I tried for 3-4 months. Anyone? Cannot take 300 mg because it gives me itching all over but no hives . Thanks-Sandy

Answer This
Answers (1)
Merely Me, Health Guide
5/18/10 3:30pm

Oh my Sandy...

 

You have really been through so much with the side effects haven't you? 

 

What other options have you discussed with your doctor?  The problems becomes...all the medications will have side effects...which ones will you be able to tolerate and which ones are deal breakers for you?

 

We have been doing a Member Medication Review here each Thursday...you can take a look at some of the past posts...like this one on Lexapro for example.

 

There are so many choices...you really just have to do your research to find one that has side effects you might be able to tolerate.  And you won't know how it goes until you actually do take a med. 

 

I know this is all very difficult on you...so do hang in there and let us know which medication or combination of meds you end up taking.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sandy, Community Member— Last Modified: 12/27/10, First Published: 05/18/10